RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 4, Pages 504–509 (Mi mz10441)  

Immersion of Kähler Manifolds in the Class of Convex Submanifolds

A. A. Borisenko

Sumy State University

Abstract: It is proved that a real complete convex Kähler submanifold in Euclidean space splits as a metric product of two-dimensional surfaces of positive Gaussian curvature in Euclidean 3-space and a Euclidean subspace. A theorem of V. K. Beloshapka and S. N. Bychkov is generalized to the case of convex submanifolds of any codimension.

Keywords: Kähler manifold, convex submanifold, extrinsic null-index, pluriharmonicity index.

DOI: https://doi.org/10.4213/mzm10441

Full text: PDF file (408 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:4, 526–530

Bibliographic databases:

Document Type: Article
UDC: 514.774.2
Received: 16.01.2014
Revised: 17.11.2015

Citation: A. A. Borisenko, “Immersion of Kähler Manifolds in the Class of Convex Submanifolds”, Mat. Zametki, 100:4 (2016), 504–509; Math. Notes, 100:4 (2016), 526–530

Citation in format AMSBIB
\Bibitem{Bor16}
\by A.~A.~Borisenko
\paper Immersion of K\"ahler Manifolds in the Class of Convex Submanifolds
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 4
\pages 504--509
\mathnet{http://mi.mathnet.ru/mz10441}
\crossref{https://doi.org/10.4213/mzm10441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588872}
\elib{http://elibrary.ru/item.asp?id=27349869}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 4
\pages 526--530
\crossref{https://doi.org/10.1134/S0001434616090236}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386774200023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992161370}


Linking options:
  • http://mi.mathnet.ru/eng/mz10441
  • https://doi.org/10.4213/mzm10441
  • http://mi.mathnet.ru/eng/mz/v100/i4/p504

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    References:25
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019